# SDR CA990915002

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7714 · Engine RPM Indicating System
- Part: O Ring
- Part number: ST3086110
- Condition: Deteriorated
- Location: Nl Probe
- Part time: 17,522 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) O-RINGS DETERIORATED ON NL SENSOR.
